MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Most likely underlying root cause: mlc-62-user had poor technique.(b)(4).Manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure the customer's condition since the initial call;customer's condition has improved, and is no longer experiencing symptoms.Customer states he went to a local clinic on (b)(6) 2018 and was given oral medication (metformin).His blood glucose reading was 313 mg/dl non-fasting and he was released on (b)(6) 2018.
 
Event or Problem Description
Consumer reported complaint for dashes displayed accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of excessive thirst, blurry vision, feels tired, and has frequent urination.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed is stored by customer according to specification in the location.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of 232 mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is unknown.The meter memory was not reviewed for previous test result history.Customer called in states the meter only displays three dashes on the screen.Asked customer to turn the meter on and states he sees three dashes.Walked customer through a proper testing technique and meter read 232 mg/dl fasting.Customer also states his tongue is white.Customer was at the local (b)(6) and only spoke spanish.Spoke with pharmacist and informed her of the symptoms and the white tongue and that he was instructed to call 911 or to go to his doctor's office.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8110848
Report Number1000113657-2018-01206
Device Sequence Number13883571
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2908
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1